# SDR CALA2022041100951

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 78,800 hours, 11,061 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 145T252429
- Condition: Cracked
- Location: Sta 955
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EA5340-01385 OP001, AD2012-09-04, 2EA CRACK INDICATION: FOUND ON FAIL SAFE STRAP RUNNING FWD AND AFT OF THE FASTENER HOLE ON LH STA955 REAR SPAR BULK HEAD FAIL SAFE STRAP. TRANSFER REF. NON - ROUTINE WO.637932 AND ORIGINATED BY EMP V925917 FUSELAGE LH SIDE STA 955 REAR SPAR BULKHEAD FAILSAFE STRAP PERMA NENT REPAIRED AS PER EA 5340-01385 REV ORIG OP 003 ACCOMPLISHED BY MECH V897381, INSP V906449 INSPECTED AND APPROVED BY HX170267
